RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2013, Volume 25, Issue 2, Pages 203–235 (Mi aa1330)  

This article is cited in 9 scientific papers (total in 9 papers)

Research Papers

Monodromization method in the theory of almost-periodic equations

A. A. Fedotov

St. Petersburg State University, Faculty of Physics, St. Petersburg, Russia

Full text: PDF file (463 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2014, 25:2, 303–325

Bibliographic databases:

Received: 20.09.2012

Citation: A. A. Fedotov, “Monodromization method in the theory of almost-periodic equations”, Algebra i Analiz, 25:2 (2013), 203–235; St. Petersburg Math. J., 25:2 (2014), 303–325

Citation in format AMSBIB
\Bibitem{Fed13}
\by A.~A.~Fedotov
\paper Monodromization method in the theory of almost-periodic equations
\jour Algebra i Analiz
\yr 2013
\vol 25
\issue 2
\pages 203--235
\mathnet{http://mi.mathnet.ru/aa1330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3114856}
\zmath{https://zbmath.org/?q=an:06371651}
\elib{http://elibrary.ru/item.asp?id=20730204}
\transl
\jour St. Petersburg Math. J.
\yr 2014
\vol 25
\issue 2
\pages 303--325
\crossref{https://doi.org/10.1090/S1061-0022-2014-01292-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343074000010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924414965}


Linking options:
  • http://mi.mathnet.ru/eng/aa1330
  • http://mi.mathnet.ru/eng/aa/v25/i2/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Fedotov, F. Sandomirskiy, “An exact renormalization formula for the Maryland model”, Comm. Math. Phys., 334:2 (2015), 1083–1099  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. A. A. Fedotov, E. V. Tschetka, “Complex WKB method for difference equations in bounded domains”, J. Math. Sci. (N. Y.), 224:1 (2017), 157–169  mathnet  crossref  mathscinet
    3. Fedotov A., “on Minimal Meromorphic Solutions of Difference Equations”, Proceedings of the International Conference on Days on Diffraction 2016 (Dd), eds. Motygin O., Kiselev A., Kapitanova P., Goray L., Kazakov A., Kirpichnikova A., IEEE, 2016, 137–139  crossref  isi  scopus
    4. A. A. Fedotov, “Monodromization and Difference Equations with Meromorphic Periodic Coefficients”, Funct. Anal. Appl., 52:1 (2018), 77–81  mathnet  crossref  crossref  isi  elib
    5. S. Jitomirskaya, W. Liu, “Universal hierarchical structure of quasiperiodic eigenfunctions”, Ann. Math., 187:3 (2018), 721–776  crossref  mathscinet  zmath  isi  scopus
    6. A. A. Fedotov, “A Monodromy Matrix for the Almost Mathieu Equation with Small Coupling Constant”, Funct. Anal. Appl., 52:4 (2018), 311–315  mathnet  crossref  crossref  isi  elib
    7. A. A. Fedotov, E. V. Shchetka, “Semiclassical Asymptotics of the Spectrum of the Subcritical Harper Operator”, Math. Notes, 104:6 (2018), 933–938  mathnet  crossref  crossref  isi  elib
    8. A. Fedotov, F. Klopp, “Difference equations, uniform quasiclassical asymptotics and Airy functions”, 2018 Days on Diffraction (DD) (St. Petersburg, Russia), eds. O. Motygin, A. Kiselev, L. Goray, A. Kazakov, A. Kirpichnikova, M. Perel, IEEE, 2018, 98–101  crossref  isi
    9. A. Fedotov, E. Shchetka, “Monodromy matrices for Harper equation”, 2018 Days on Diffraction (DD) (St. Petersburg, Russia), eds. O. Motygin, A. Kiselev, L. Goray, A. Kazakov, A. Kirpichnikova, M. Perel, IEEE, 2018, 102–105  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:276
    Full text:74
    References:29
    First page:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019